Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Polycythemia vera, taking wysolone and azoram, repeating mouth ulcer

Hi, I am a PV patient and on wysolone and azoram from past 7 months. started wysolone from 80 Mg in sept 2011 ans today i am on 10 mg dose..azoran is 100 mg from day 1 till date. my query is now that i almost thought i am over this concern , i got a mouth ulcer again , just like i had in initial days ( i was tested positive for desmoglien 3 and had only mouth ulcers ) the ulcer has come one in my left cheek and one on my gums ...why has it happened , what does this mean? will i be put back again on high dose of wysolone....? i am a female age 35.
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The recurrent mouth ulcers that you are having are likely to be due to prolonged steroid therapy that you are taking for PV. Decreasing the steroid doses will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor